MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH

MEGADYNE MEDICAL PRODUCTS, INC. MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT; MEGA POWER MONOPOLAR FOOT SWITCH
Catalog Number 1400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that while using a monopolar foot pedal, activation will continue after the surgeon steps off of the foot pedal until the electrode is removed from tissue.The sales rep confirmed that the foot pedal is not sticking and that activation works properly with hand activation.Procedure was completed with the same equipment.There were no patient consequences reported.

Brand Name
MEGA POWER MONOPOLAR FOOT PEDAL, FOOT SWITCH, 12FT
Common Device Name
MEGA POWER MONOPOLAR FOOT SWITCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key7518874
Report Number1721194-2018-00011
Device Sequence Number1385389
Product Code GEI
UDI-Device Identifier10614559101933
UDI-Public10614559101933
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1